# SDR PNSA2018061302

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N404
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 43,609 hours, 42,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353610024L
- Condition: Reads High
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED CWP LIGHT ILLUMINATED WHEN EMER LIGHT SWITCH IS IN THE ARMED POSITION, EMERGENCY LIGHTS IN CABIN ON/OFF INTERMITTENTLY IN THIS CONDITION.  FOUND RELAY 16LN OHMS READING HIGH, REMOVED AND REPLACED RELAY, OPS CHECK GOOD.
